# SDR AUS20040046

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C809072
- Condition: Sticking
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT STALL WARNING SYSTEM TRANSDUCER STICKING IN FORWARD POSITION.
